American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eric S. Brussel. Noncrossed products over $k_{\mathfrak{p}}(t)$. Trans. Amer. Math. Soc. 353 (2001) 2115-2129. MR 1813610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David B. Leep and Adrian R. Wadsworth. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares . Trans. Amer. Math. Soc. 315 (1989) 415-432. MR 986030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Stevenhagen. Unramified class field theory for orders . Trans. Amer. Math. Soc. 311 (1989) 483-500. MR 978366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1